# SDR NOCA01712

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37260600
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY MODULE (M730) WAS FAULTED WHILE TESTING WEPPS SYSTEM.  REPLACED BATTERY PACK ON THE M730 MODULE AND OPERATION CHECKS ARE OK PER THE B757 STG SMM.
